# SDR USAA2012052100016

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 27,008 hours, 20,894 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: D5211001003200
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - L1 DOOR SLIDE WILL NOT ARM.  ADJUSTED L1 DOOR ARM PROXIMITY SWITCH AND TIGHTENED AFT GIRT BAR FITTING IAW A319 AMM 52-71-00-0501 & A319 AMM 52-11-22-0501.
